# SDR SWAA2024112155169

- Difficulty date: October 30, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) CARGO FLOOR PANEL 140CF CORRODED AROUND PERIMETER<[01] UPON FURTHER INVESTIGATION FOUND THERE TO BE 48 INCHES OF CORROSION WITH A MAX ALLOWED LENGTH OF 3 INCHES PERMITTED FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 RECEIVED REPLACEMENT MATERIAL PART NUMBER 2024-T3-071 A TAG A257728 AND VERIFIED IT TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-30-53-0I-1 FABRICATED PANEL 140CF IAW AMM 25-52-10-400-801-NG-01 TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND PLACED IN PANEL RACK;[02] VERIFIED ITEM 1  AUDIT C/W
